Ibufen Mini Junior 0.1g × 15 capsules

Polpharma


£12.99 £30.00




  • Ibufen mini junior. Ibuprofen is one of the few substances with analgesic, antipyretic and anti-inflammatory, which can be administered to children. The drug Ibufen Mini Junior 0.1g capsules can be used over 4 years of age.

Composition:
Active substance: ibuprofen. One capsule contains 100 mg of ibuprofen and excipients macrogol 600, potassium hydroxide, purified water; capsule shell gelatin, non-crystallising liquid sorbitol (E420), maltitol liquid (E 965) and purified water.

Action:
The active substance contained in a medicinal product Ibufen 0.1g Mini Junior is ibuprofen. The drug is included in the group of non-steroidal anti-inflammatory drugs (NSAIDs). It is recommended for administration to children from 4 to 12 years old weighing 16 to 40 kilograms. It is a drug used due to its anti-inflammatory, antipyretic and analgesic.

Application:
This medicinal product Ibufen Mini Junior 0.1g indicated for use with pains of different origin with weak or moderate: headache (including migraine), teeth, muscles, joints, bones, traumatic pain, nerve pain, ear pain in inflammation of the middle ear , pain associated with influenza or the common cold, as well as with fever of different origin. You can apply from 4 years of age (in children weighing more than 16kg).

Additional information:
Keep out of reach of children, at room temperature. Should be protected from moisture. Use in the first two trimesters of pregnancy and during breastfeeding can be done only after consultation with your doctor. The capsules also contain sorbitol and maltitol, which is why people with intolerance to certain sugars should consult a physician before use.

Contraindications
not be used in case of hypersensitivity to any component of the drug. Not for use in people who have or have had symptoms such as asthma, dyspnea, rhinitis, swelling, hives after taking aspirin and other nonsteroidal anti-inflammatory drugs. Do not apply in the case of ulcers or bleeding in the stomach; bleeding or gastrointestinal perforation (associated with the earlier NSAID); severe heart failure, kidney or liver; bleeding, cerebrovascular or other active bleeding; coagulation disorders. Do not use in patients with severe dehydration in children under 4 years of age or weighing less than 16 kg, and in women in the third trimester of pregnancy.

Side effects
during treatment may experience side effects often heartburn, abdominal pain, nausea, diarrhea, vomiting, flatulence, constipation and slight bleeding from the stomach and / or intestines; uncommon: hypersensitivity reactions with skin rashes and itching, as well as attacks of breathlessness; headache, dizziness, insomnia, irritability, fatigue, blurred vision, perforation or gastrointestinal bleeding, melena and vomiting blood, exacerbation of existing bowel disease (ulcerative colitis or Crohn's disease), inflammation of the gastric mucosa; rare: tinnitus, pain in the sides and / or abdominal pain, blood in the urine and fever (signs of renal papillary necrosis). Rare may also experience an increase in uric acid in the blood.

Dosage:
Take as directed by your doctor or as described in the leaflet. Take with meals or after their completion. The capsules must not chew, suck or chew, it should be swallowed whole with a large amount of water (about one cup). Children from 4 to 5 years (16-19kg): initial dose: one capsule, if necessary, you can renew it every 6 hours. The maximum daily dose of 4 capsules (400 mg). Children from 6 to 9 years of age (20-29kg) an initial dose of 1-2 capsules, if necessary repeat every 8 hours. The maximum daily dose of 6 capsules (600mg). Children between 10 to 12 years (30-39kg) an initial dose of 1-2 capsules, if necessary repeat every 6 hours. The maximum daily dose of 8 capsules (800mg). Do not use more than 3 days without consulting a doctor.